Completeness and Geodesic Distance Properties for Fractional Sobolev Metrics on Spaces of Immersed Curves

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
Completeness and Geodesic Distance Properties for Fractional Sobolev Metrics on Spaces of Immersed Curves ; volume:34 ; number:7 ; day:3 ; month:5 ; year:2024 ; pages:1-32 ; date:7.2024
The journal of geometric analysis ; 34, Heft 7 (3.5.2024), 1-32, 7.2024

Creator
Bauer, Martin
Heslin, Patrick
Maor, Cy
Contributor
SpringerLink (Online service)

DOI
10.1007/s12220-024-01652-3
URN
urn:nbn:de:101:1-2407311015299.269314852850
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:53 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bauer, Martin
  • Heslin, Patrick
  • Maor, Cy
  • SpringerLink (Online service)

Other Objects (12)